# SDR UPS04443039

- Difficulty date: August 19, 2004
- Submitted: September 3, 2004
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- Aircraft time: 77,131 hours, 17,128 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, U/D: BS 630-760 LBL 28 INCH SEAT TRACK CORROSION FOUND.     CORROSION REMOVED IAW SRM 51-10-01, CORROSION BLEND OUT 0.060 INCH X 1 INCH X 20 INCHES, EXCEED SRM 53-10-01 FIG 1 LIMITS, U/D BS630 - BS650 LBL 28 INCH SEAT TRACK REPAIRED REF. SRM 53-10-05 FIG 1A. AND CIC APPLIED IAW EO NR M-5100-2780-E.
